# SDR 97ZZZX1322

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999RF
- Make and model: Beech 2000
- Aircraft serial: NC9
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Line
- Part number: 3035737
- Condition: Chafed
- Location: Fuel Flow Xducer
- Part time: 1,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND THE STAINLESS STEEL FUEL LINE FROM THE FUEL FLOW TRANSDUCER TO FLOW DIVIDER IN CONTACT WITH AND CHAFED INTO BY POWER LEVER BRACKET, P/N 122-940028-1.  CHAFE AREA IS AT THE APEX OF THE FIRST BEND OF THIS LINE AS IT LEAVES THE FUEL FLOW TRANSDUCER.  INSPECTED TWO OTHER AIRCRAFT AND FOUND SIMILAR CONTACT IN 4 OUT OF 6 POSSIBLE LOCATIONS.
